# SDR CALA2018021200609

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 43,912 hours, 14,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 18 AND 19C ARE OUT.  FOUND AISLE LIGHT SHORTED FUSE F1 ON POWER SUPPLY M11487.  REPLACED THE FUSE, CHECKED NORMAL IAW WDM33-5 1-21.
